# SDR DALA2022112907645

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,477 hours, 29,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5639 DOOR 2L WOULD NOT OPEN FROM EXTERIOR OF A/C.   DOOR 2L OPENS AND CLOSES NMLY FROM EXTERIOR AND INTERIOR REF B757 AMM 52-11.
